Translator Disclaimer
2007 On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity
Taoufik Hmidi, Sahbi Keraani
Adv. Differential Equations 12(4): 461-480 (2007).

Abstract

In this paper we prove the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, for rough initial data.

Citation

Download Citation

Taoufik Hmidi. Sahbi Keraani. "On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity." Adv. Differential Equations 12 (4) 461 - 480, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1154.35073
MathSciNet: MR2305876

Subjects:
Primary: 35Q53
Secondary: 35B30, 76D03

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.12 • No. 4 • 2007
Back to Top